MAUDE Adverse Event Report: TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,

TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,
Model Number IPN000864
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn #: (b)(4).The device has not been returned for investigation.The device history review could not be conducted since the lot number of the reported product code was not provided.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
During a case where he was using the capio and monodek suture, the doctor had issues firing the capio through the sacrospinous ligament.He tried to deploy the capio to tread the monodek suture, but it could not penetrate the ligament in full.In total, the doctor had to use 3 capios and 10 monodek to get a successful deployment.The doctor has been using the capio for around 15 years and had no issues.He has used capio since and had no issues.During the procedure, the doctor said that the metal tip on the end of the monodek separated from the suture whilst inside the ligament.He was unable to retrieve the monodek point and it remained in the patient.

Brand Name
MDK VI MF 0 TC43/HR26 48"
Common Device Name
SUTURE, SURGICAL, ABSORBABLE,
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15615254
Report Number3004365956-2022-00079
Device Sequence Number8035498
Product Code NEW
UDI-Device Identifier14026704603920
UDI-Public14026704603920
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K030212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000864
Device Catalogue Number833-137
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown